# SDR MWEA98436

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4919285
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER ATTACH CLIP CRACKED AT STATION XRS 69 WEB BETWEEN 31 AND 32 STRINGERS.  MTC REMOVED OLD CLIP FABRICATED AND INSTALLED REPLACEMENT USING SERVICEABLE DATA.
